MAUDE Adverse Event Report: EXACTECH, INC. NV CROWN CUP CLSTR HOLE 58MM GROUP 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV CROWN CUP CLSTR HOLE 58MM GROUP 3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 180-01-58
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitant devices: (b)(6), 136-36-53 - nv gxl lnr, +5lat, 36mm g3-56/58mm cups.(b)(6), 164-02-09 - element-stem, collarless w/ha, high offset, sz 9.(b)(6), 101-05-20 - 3.2mm drill bit 20mm 1pk.(b)(6), 180-65-20 - alteon 6.5mm screw, 20mm.(b)(6), 170-36-93 - biolox delta femoral head 36mm od, -3.5mm.
 
Event or Problem Description
It was reported that a patient had a right total hip replacement (confirmed on x-ray) procedure and then was revised.Patient required revision surgery for issues including but not limited to polyethylene prosthesis wear.The stem was retained and a new head implanted.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.The mostly likely cause for the revision reported due to prothesis wear is a combination of risk factors including use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.Concomitant devices: (b)(6), 136-36-53 - nv gxl lnr, +5lat, 36mm g3-56/58mm cups.(b)(6), 164-02-09 - element-stem, collarless w/ha, high offset, sz 9.(b)(6), 101-05-20 - 3.2mm drill bit 20mm 1pk.(b)(6), 180-01-58 - nv crown cup clstr hole 58mm group 3.(b)(6), 180-65-20 - alteon 6.5mm screw, 20mm.(b)(6), 170-36-93 - biolox delta femoral head 36mm od, -3.5mm.

Brand Name
NV CROWN CUP CLSTR HOLE 58MM GROUP 3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22506716
Report Number1038671-2025-02501
Device Sequence Number18457711
Product Code JDI
UDI-Device Identifier10885862037046
UDI-Public10885862037046
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2020
Device Catalogue Number180-01-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/31/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2024
Initial Report FDA Received Date07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale